Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Delayed periods after taking contraceptive for excessive facial hair. What could be wrong?

Hi I have problem of facial hair on chin ,(not too much).I had been given aldactone , glycomet and a contraceptive for 1.5 years, then glycomet was removed from the list and i continued with other two.After 2 years (approx) I was asked to start tripe A calcium and leave contraceptive and aldactone.since (march)I have been of the contraceptive, my periods were 32-33 days cycle then it shifted to 39 days for 2 months and then to 36 days for 3months.I had my last period on 11 november but it still has not come.What is wrong with my body? is it because of travelling,exertion or stress ?in this month i have started sleeping late (2-3 hours than usual) and traveled which caused exertion.Please advice.And should i take modus to bring my period or what for it to come naturally?
Asked On : Thu, 27 Dec 2012
Answers:  0 Views:  10 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor